# SDR UALA2011051602404

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 62,778 hours, 23,394 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 342
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WINDOW LOWER LEFT CORNER APPROX 3-4 INCH RADIUS CLOUDY WHITE COLOR ARCING IN AREA OF DELAMINATION AND DISCOLORATION.  OLD WINDOW REMOVED, NEW IS INSTALLED AND FIRST TORQUE ACCOMPLISHED.  SLING WAS NOT USED.  NEED TO CONTINUE FROM AMM STEP (12) (B) TO COMPLETION.  NEED TO ACCOMPLISH STEP 20,21,22 OF MM.  COMPLETED WINDSHIELD INSTALLATION.
